Aa
A
A
Close
Avatar universal
Ciprofloaxcin
What are some side effects of Cipro. I was on cipro for a month and it was terrible. My face felt flushed, burning sensation on my back. When I was almost done with it, I started to get this wierd ache feeling in my butt that still exist today. Anybody expirenced this whil and after cipro antibiotics?
Cancel
3 Answers
Page 1 of 1
Avatar universal
I can't take Cipro.  It makes me nauseous and gives me hallucinations.  We are all different, so you may get many responses of various side effects of Cipro.   Some have trouble with their tendons when they take antibiotics.  It can actually snap your achilles tendon.  -  Write down your adverse symptoms on a little card and carry it in your wallet to avoid another bad experience with Cipro. - It does take some time for antibiotics' effects to leave your body.  Sorry.  Hope your symptoms abate soon.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks for your response. It feels like something is about to pop up on my butt at anytime.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Sounds like you are getting a boil on your backside.  A nice warm bath with Epsom salts will give you some relief.  Afterwards, use an antibiotic ointment.  If it festers, please see a doctor to have it lanced.  Sometimes a boil will come to a head and pop with warm washcloths applied to the area.  Boils can become infected, so please take good care of yourself. -
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
General Health Community Resources